# SDR CA991231054

- Difficulty date: November 16, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 757236
- Aircraft time: 31,358 hours
- Engine: Rroyce RB211535E437
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: GP200MK11
- Condition: Failed
- Location: Rt Engine
- Part time: 1,271 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

(CAN) PRECAUTIONARY REPLACEMENT MEASURE TAKEN OF HP FUEL PUMP AS PER MM
